# SDR AU000747

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 3107090
- Condition: Spalled
- Location: Rt Engine G/B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE REDUCTION GEARBOX NR 19 BEARING FAILED. SPALLING OF THEINNER RACE CREATED METAL CONTAMINATION OF NR 18 BEARING CAUSINGLIGHT SPALLING OF THE RACE. METAL CONTAMINATION OF THE ENGINE.
